Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 31, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 26, 2010, 6:14 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 6:14 PM MDT (00:14 UTC)
- Expired
- May 26, 2010, 6:33 PM MDT
- In force
- 19 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Arapahoe County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:49 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
079
WFUS55 KBOU 270014
TORBOU
COC005-039-270100-
/O.NEW.KBOU.TO.W.0031.100527T0014Z-100527T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
614 PM MDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO
EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
* UNTIL 700 PM MDT
* AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
DEER TRAIL...OR 29 MILES NORTHWEST OF LIMON. THIS STORM WAS MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY AND DEER TRAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE
WINDS UP TO 70 MPH.
&&
LAT...LON 3960 10413 3971 10406 3974 10395 3974 10371
3953 10381 3952 10403
TIME...MOT...LOC 0013Z 219DEG 14KT 3958 10405
$$
GIMMESTAD1 follow-up statement
489
WWUS55 KBOU 270033
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
633 PM MDT WED MAY 26 2010
COC005-039-270042-
/O.CAN.KBOU.TO.W.0031.000000T0000Z-100527T0100Z/
ELBERT CO-ARAPAHOE CO-
633 PM MDT WED MAY 26 2010
...THE TORNADO WARNING FOR EASTERN ARAPAHOE AND NORTH CENTRAL ELBERT
COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
THE WEAKENING THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF DEER
TRAIL MOVING NORTHEAST AT 15 MPH. BRIEF HEAVY RAIN...SMALL
HAIL...AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE AS IT MOVES
ACROSS FAR EASTERN ARAPAHOE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3960 10413 3971 10406 3974 10395 3974 10371
3953 10381 3952 10403
TIME...MOT...LOC 0032Z 219DEG 14KT 3964 10399
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:00 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 26, 3:00 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED MAY 26 2010 .SHORT TERM...AN ACTIVE AFTERNOON WITH TORNADIC THUNDERSTORMS POPPING UP ON THE NORTH SIDE OF DENVER SHORTLY AFTER LUNCHTIME. THE UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE EVENING WITH MOIST SOUTHEASTERLY WINDS CONTINUING TO FLOW ACROSS THE EASTERN PLAINS. TORNADO WATCH WILL REMAIN IN EFFECT FOR THE BULK OF THE FORECAST AREA THROUGH 03Z. ALOFT...MODERATE SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVERNIGHT WITH GRADUAL WARMING. A STRONG...LATE SEASON UPPER LEVEL JET REAMINS WELL TO OUR WEST...WHICH WILL REMAIN OVER NORTHERN UTAH THROUGH THURSDAY AS HEIGHTS RISE OVER COLORADO. TEMPERATURES ALOFT WILL BE SOME 3 TO 5 DEGREES C WARMER THAN TODAY...SO CONVECTION TOMORROW SHOULD NOT BE QUITE AS STRONG AS THIS AFTERNOON. THE WIND PROFILE WILL AGAIN BE FAVORABLE FOR ORGANIZED CONVECTION...SO ANY SHORT WAVE EMBEDDED IN THE FLOW OUGHT TO BE ABLE TO INITIATE THUNDERSTORMS. TEMPERATURES OVERNIGHT WILL BE QUITE MILD DUE TO SURFACE DEW POINTS HOLDING IN THE UPPER 40S AND LOWER 50S. WITH THE WARMING AT ALL LEVELS...HIGH TEMPERATURES SHOULD HAVE NO PROBLEM CLIMBING INTO THE 80S BEFORE SHOWERS GET STARTED. THE THREAT FOR ANOTHER ACTIVE DAY WILL CERTAINLY CONTINUE. .LONG TERM...TEMPERATURES ALOFT WARM FURTHER TOMORROW EVENING AND WILL REMAIN QUITE WARM THROUGH FRIDAY. THERE IS STILL PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY PRESENT...SO THE THREAT OF A FEW SEVERE STORMS EACH DAY WILL REMAIN IN PLACE THURSDAY EVENING AND THEN AGAIN FRIDAY. TEMPERATURES WILL BE WARMING THOUGH...AND WITHOUT THE LACK OF ANY SYNOPTIC SCALE FORCING THE OVERALL STORM COVERAGE SHOULD REMAIN SOMEWHAT LIMITED. A BETTER CHANCE OF SHOWERS AND STORMS WILL OCCUR SATURDAY AFTERNOON/EVENING AS STRONGER UPPER LEVEL TROUGH MOVES ACROSS. THIS NEXT TROUGH WILL USHER IN SOMEWHAT COOLER TEMPERATURES AND MORE STABILITY SO WE WILL KEEP SUNDAY DRY AND COOLER. BY MEMORIAL DAY...SOME LOW LEVEL MOISTURE AND INSTABILITY SHOULD TRY TO RETURN ACROSS THE EASTERN PLAINS FOR A SLIGHT CHANCE OF STORMS. AT THIS TIME...THE MEDIUM RANGE MODELS SHOW THAT THE MOISTURE MAY NOT MAKE IT BACK TO THE FRONT RANGE BY AFTERNOON SO WILL KEEP THE FRONT RANGE/I-25 CORRIDOR DRY FOR NOW BUT WILL CONTINUE TO MONITOR. BY TUESDAY AND WEDNESDAY...LOOKS LIKE A TYPICAL EARLY JUNE FORECAST WITH NEAR NORMAL TEMPERATURES AND A CHANCE OF AFTERNOON/EVENING THUNDERSTORMS AS MOISTURE RETURNS. && .AVIATION...SLOW MOVING THUNDERSTORMS IN THE VICINITY OF THE DENVER AIRPORT MAY LINGER THROUGH ALMOST 00Z. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE WELL INTO THE EVENING DUE TO MOIST UNSTABLE SOUTHEASTERLY FLOW INTERACTING WITH OUTFLOW BOUNDARIES FROM THE PRESENT SHOWER ACTIVITY. AFTER EVENING CONVECTION WINDS DOWN... SOUTHERLY/DRAINAGE WINDS SHOULD KEEP ANY STRATUS FROM DEVELOPING. MORE STRONG THUNDERSTORM ACTIVITY WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AS THE MOIST AIRMASS REMAINS IN PLACE. MID-LEVEL TEMPERATURES WILL BE A FEW DEGREES WARMER THAN TODAY...SO THUNDERSTORMS MAY END UP WITH A LITTLE LESS POP THAN TODAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/BARJENBRUCH
Hazardous weather outlook, May 26, 10:47 AM MDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT WED MAY 26 2010 COZ030>051-271200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MOIST AIRMASS HAS MOVED INTO NORTHEAST COLORADO TODAY WHICH WILL BECOME UNSTABLE THIS AFTERNOON AS DAYTIME HEATING CONTINUES. WINDS ACROSS THE PLAINS AND ALOFT ARE ALSO FAVORABLE FOR THE DEVELOPMENT OF STRONG AND ORGANIZED THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 1 PM...INITIALLY OVER THE URBAN CORRIDOR. THROUGH THE LATE AFTERNOON AND EVENING HOURS...THUNDERSTORMS ARE EXPECTED TO SPREAD EASTWARD ACROSS THE PLAINS. THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS. THE THREAT OF TORNADOS ALSO EXISTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY THROUGH SATURDAY. ENOUGH INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR A THREAT OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS FROM THE STRONGER STORMS. DRIER WEATHER SHOULD THEN PREVAIL SUNDAY AND MEMORIAL DAY...BEFORE A SLIGHT CHANCE OF STORMS RETURNS TO MOST OF THE FORECAST AREA TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED FOR THIS AFTERNOON AND EVENING. DANKERS/BARJENBRUCH
In the hours before
Local storm report, May 26, 3:55 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
355 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0155 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0150 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, May 26, 4:36 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 4 S ROGGEN 40.11N 104.37W
05/26/2010 M2.00 INCH WELD CO TRAINED SPOTTER
0425 PM HAIL 1 WSW PROSPECT VALLEY 40.07N 104.43W
05/26/2010 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/26/2010 M2.00 INCH WELD CO STORM CHASER
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0140 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
&&
JKLocal storm report, May 26, 5:26 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 14 NE KIOWA 39.46N 104.25W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0434 PM HAIL 4 S ROGGEN 40.11N 104.37W
05/26/2010 M2.00 INCH WELD CO TRAINED SPOTTER
0425 PM HAIL 1 WSW PROSPECT VALLEY 40.07N 104.43W
05/26/2010 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/26/2010 M2.00 INCH WELD CO STORM CHASER
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0140 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
0123 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
SEVERAL CAR WINDOWS BUSTED OUT
&&
JKLocal storm report, May 26, 5:38 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
538 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 W WIGGINS 40.23N 104.15W
05/26/2010 M1.75 INCH MORGAN CO EMERGENCY MNGR
0527 PM HAIL 5 SW WIGGINS 40.18N 104.14W
05/26/2010 M1.00 INCH MORGAN CO TRAINED SPOTTER
0516 PM HAIL 14 NE KIOWA 39.46N 104.25W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0434 PM HAIL 4 S ROGGEN 40.11N 104.37W
05/26/2010 M2.00 INCH WELD CO TRAINED SPOTTER
0425 PM HAIL 1 WSW PROSPECT VALLEY 40.07N 104.43W
05/26/2010 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/26/2010 M2.00 INCH WELD CO STORM CHASER
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0140 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
0123 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
SEVERAL CAR WINDOWS BUSTED OUT
&&
JKLocal storm report, May 26, 6:04 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
604 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL SW WIGGINS 40.23N 104.07W
05/26/2010 M2.00 INCH MORGAN CO TRAINED SPOTTER
VORTEX 2
0600 PM HAIL 10 SW DEER TRAIL 39.51N 104.17W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0544 PM HAIL 2 SW WIGGINS 40.21N 104.10W
05/26/2010 M1.50 INCH MORGAN CO TRAINED SPOTTER
0535 PM HAIL 4 W WIGGINS 40.23N 104.15W
05/26/2010 M1.75 INCH MORGAN CO EMERGENCY MNGR
0527 PM HAIL 5 SW WIGGINS 40.18N 104.14W
05/26/2010 M1.00 INCH MORGAN CO TRAINED SPOTTER
0516 PM HAIL 14 NE KIOWA 39.46N 104.25W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0434 PM HAIL 4 S ROGGEN 40.11N 104.37W
05/26/2010 M2.00 INCH WELD CO TRAINED SPOTTER
VORTEX 2
0425 PM HAIL 1 WSW PROSPECT VALLEY 40.07N 104.43W
05/26/2010 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/26/2010 M2.00 INCH WELD CO STORM CHASER
VORTEX 2
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0140 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0123 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
SEVERAL CAR WINDOWS BUSTED OUT
&&
JKLocal storm report, May 26, 6:13 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 2 SW WIGGINS 40.21N 104.10W
05/26/2010 M2.00 INCH MORGAN CO TRAINED SPOTTER
VORTEX 2
0600 PM HAIL 10 SW DEER TRAIL 39.51N 104.17W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0544 PM HAIL 2 SW WIGGINS 40.21N 104.10W
05/26/2010 M1.50 INCH MORGAN CO TRAINED SPOTTER
0535 PM HAIL 4 W WIGGINS 40.23N 104.15W
05/26/2010 M1.75 INCH MORGAN CO EMERGENCY MNGR
0527 PM HAIL 5 SW WIGGINS 40.18N 104.14W
05/26/2010 M1.00 INCH MORGAN CO TRAINED SPOTTER
0516 PM HAIL 14 NE KIOWA 39.46N 104.25W
05/26/2010 M1.50 INCH ELBERT CO TRAINED SPOTTER
0434 PM HAIL 4 S ROGGEN 40.11N 104.37W
05/26/2010 M2.00 INCH WELD CO TRAINED SPOTTER
VORTEX 2
0425 PM HAIL 1 WSW PROSPECT VALLEY 40.07N 104.43W
05/26/2010 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL PROSPECT VALLEY 40.07N 104.41W
05/26/2010 M2.00 INCH WELD CO STORM CHASER
VORTEX 2
0332 PM HAIL 3 E HUDSON 40.07N 104.59W
05/26/2010 M1.50 INCH WELD CO TRAINED SPOTTER
0330 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
05/26/2010 M1.00 INCH WELD CO TRAINED SPOTTER
HAIL SIX INCHES DEEP
0314 PM TSTM WND DMG 4 NW WINDSOR 40.53N 104.96W
05/26/2010 LARIMER CO TRAINED SPOTTER
MULTIPLE STRUCTURED KNOCKED DOWN AND 15 FOOT SILO BLOWN
ACROSS THE FIELD
0310 PM TORNADO 5 SE BRIGHTON 39.93N 104.73W
05/26/2010 ADAMS CO TRAINED SPOTTER
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0202 PM HAIL 10 SSE BRIGHTON 39.85N 104.72W
05/26/2010 M1.25 INCH DENVER CO TRAINED SPOTTER
0153 PM HAIL 4 S BRIGHTON 39.93N 104.79W
05/26/2010 M2.75 INCH ADAMS CO TRAINED SPOTTER
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0140 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0123 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
SEVERAL CAR WINDOWS BUSTED OUT
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 59 min |
| May 26, 7:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 50 min |
| May 26, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 51 min |
| May 26, 7:45 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 90 min |
| May 26, 7:51 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Weld | 27 min |
| May 26, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 40 min |
| May 26, 8:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 45 min |
| May 26, 8:58 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| May 26, 9:02 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Weld | 43 min |
| May 27, 1:06 AM MDT | Special Weather Statement | BOU | Logan | 24 min |
| May 27, 1:56 AM MDT | Special Weather Statement | BOU | Logan | 34 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.